# SDR FDEA201111154928

- Difficulty date: November 15, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug MD-10-10F
- Aircraft serial: 48264
- Aircraft time: 60,490 hours, 23,184 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 473271
- Part serial: SIM01818
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 3 ENGINE N1 GAUGE FAILED ON DEPARTURE ROLL ALONG WITH AUTOTHROTTLE OFF - "VIA 1 FAIL"   AND "VIA 2 FAIL" LEVEL 1 ALERTS.  VIA 1 FAULT HISTORY SHOWED NR 3 ENGINE N1 DISAGREE AND VIA 2 SHOWED NR 3 ENGINE N1 INTERMITTANT.  FCC'S 1 & 2 LIST NR 3 ENG TACH FAULT ALSO.  RAN NR 3 ENGINE IAW JRH CHAP 6 AND N1 BLANK THEN STARTED TO WORK.  SWAPPED VIA 1 AND VIA 3 FOR TROUBLESHOOTING.  OPS CHECKED GOOD ON RTS IAW AMM 31-43-01-5.  DURING ENGINE RUN, SHOOK DOWN WIRING FRON THE N1 SENSOR TO TERMINAL BOARD S3-800, NO FLUXUATIONS.  SWAPPED N1 TACH FROM NR 1 ENG TO NR3 ENG AND OP CHECKED GOOD ON ENGINE RUN. RETURNED TACH GENERATORS TO ORIGINAL POSITIONS. REF WDM 77-11-01.   R & R NR 3 ENGINE N1 FAN SPEED SENSOR T2-69 & OP CHECKED GOOD ON ENGINE RUN IAW JRH CHAP 6. REF AMM 77-11-01-2-0.  FAILED OPS CHECK & REPLACED WITH SERVICABLE UNIT.
